Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 293, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 7, 2019, 8:54 PM CDT for Greenwood County, Woodson County, Kansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2019, 8:54 PM CDT (01:54 UTC)
- Expired
- Aug 7, 2019, 10:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Greenwood County, KS, Woodson County, KS
The radar
The Topeka radar (KTWX), 115 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 414 J/kg
- Mixed-layer CIN
- -318 J/kg
- Mixed-layer LCL
- 1355 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
816
WUUS53 KICT 080154
SVRICT
KSC073-207-080300-
/O.NEW.KICT.SV.W.0293.190808T0154Z-190808T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
854 PM CDT Wed Aug 7 2019
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Northwestern Woodson County in southeastern Kansas...
Northeastern Greenwood County in southeastern Kansas...
* Until 1000 PM CDT.
* At 853 PM CDT, a severe thunderstorm was located near Hamilton, or
9 miles southwest of Madison, moving east at 15 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Toronto, Hamilton, Virgil and Thrall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Wichita.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3778 9591 3796 9637 3813 9630 3807 9596
3804 9596 3804 9580
TIME...MOT...LOC 0153Z 288DEG 14KT 3802 9625
HAIL...1.50IN
WIND...70MPH
$$
ES5 follow-up statements
477
WWUS53 KICT 080207
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
907 PM CDT Wed Aug 7 2019
KSC073-207-080300-
/O.CON.KICT.SV.W.0293.000000T0000Z-190808T0300Z/
Woodson KS-Greenwood KS-
907 PM CDT Wed Aug 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN WOODSON AND NORTHEASTERN GREENWOOD COUNTIES...
At 905 PM CDT, a severe thunderstorm was located over Hamilton, or 10
miles south of Madison, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Toronto, Hamilton, Virgil and Thrall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.
Torrential rainfall is occurring with this storm and may cause flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3778 9591 3796 9637 3813 9630 3807 9596
3804 9596 3804 9580
TIME...MOT...LOC 0205Z 296DEG 17KT 3798 9616
HAIL...1.00IN
WIND...60MPH
$$
ES511
WWUS53 KICT 080224
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
924 PM CDT Wed Aug 7 2019
KSC073-207-080300-
/O.CON.KICT.SV.W.0293.000000T0000Z-190808T0300Z/
Woodson KS-Greenwood KS-
924 PM CDT Wed Aug 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN WOODSON AND NORTHEASTERN GREENWOOD COUNTIES...
At 922 PM CDT, a severe thunderstorm was located near Toronto, or 9
miles southwest of Yates Center, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Toronto, Hamilton, Virgil and Thrall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.
Torrential rainfall is occurring with this storm and may cause flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3778 9591 3796 9637 3813 9630 3807 9596
3804 9596 3804 9580
TIME...MOT...LOC 0222Z 301DEG 30KT 3781 9589
HAIL...1.00IN
WIND...60MPH
$$
ES091
WWUS53 KICT 080239
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
939 PM CDT Wed Aug 7 2019
KSC073-207-080300-
/O.CON.KICT.SV.W.0293.000000T0000Z-190808T0300Z/
Woodson KS-Greenwood KS-
939 PM CDT Wed Aug 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN WOODSON AND NORTHEASTERN GREENWOOD COUNTIES...
At 937 PM CDT, a severe thunderstorm was located 7 miles northwest of
Toronto, or 14 miles west of Yates Center, moving southeast at 35
mph.
HAZARD...60 mph winds and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Toronto, Hamilton, Virgil and Thrall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.
Torrential rainfall is occurring with this thunderstorm and may
cause flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3778 9591 3796 9637 3813 9630 3807 9596
3804 9596 3804 9580
TIME...MOT...LOC 0237Z 308DEG 28KT 3789 9601
HAIL...1.00IN
WIND...60MPH
$$
ES943
WWUS53 KICT 080244
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
944 PM CDT Wed Aug 7 2019
KSC073-207-080300-
/O.CON.KICT.SV.W.0293.000000T0000Z-190808T0300Z/
Woodson KS-Greenwood KS-
944 PM CDT Wed Aug 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN WOODSON AND EAST CENTRAL GREENWOOD COUNTIES...
At 943 PM CDT, a severe thunderstorm was located 6 miles north of
Toronto, or 12 miles west of Yates Center, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Toronto and Virgil.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.
Torrential rainfall is occurring with this thunderstorm and may
cause flash flooding. Do not drive your vehicle through flooded
roadways, especially at night!
&&
LAT...LON 3778 9591 3787 9608 3800 9601 3804 9596
3804 9580
TIME...MOT...LOC 0243Z 288DEG 14KT 3788 9598
HAIL...1.00IN
WIND...60MPH
$$
ES244
WWUS53 KICT 080259
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
959 PM CDT Wed Aug 7 2019
KSC073-207-080306-
/O.EXP.KICT.SV.W.0293.000000T0000Z-190808T0300Z/
Woodson KS-Greenwood KS-
959 PM CDT Wed Aug 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WOODSON AND EAST
CENTRAL GREENWOOD COUNTIES WILL EXPIRE AT 1000 PM CDT...
The thunderstorm that prompted the warning is no longer severe and
therefore no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty 30
to 40 mph winds are still possible with this thunderstorm.
LAT...LON 3778 9591 3787 9608 3800 9601 3804 9596
3804 9580
TIME...MOT...LOC 0256Z 288DEG 14KT 3787 9592
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:29 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Aug 7, 6:29 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Wichita KS 629 PM CDT Wed Aug 7 2019 .SHORT TERM...(This evening through Friday night) Issued at 330 PM CDT Wed Aug 7 2019 As of early this afternoon, the MCS that made its way southeast across eastern Kansas this morning continues to push off into southwest Missouri with a few lingering showers in far southeast Kansas. Ahead of this feature, GOES-E visible satellite imagery shows a well defined outflow boundary extending from roughly Harper County, KS and southeast into Northern Oklahoma north of the Tulsa metro area. Increasing cumulus development was noted along and just to the south of this outflow boundary in northern Oklahoma. For the rest of the afternoon and evening, as the remainder of the elevated convection in southeast Kansas exits the forecast area, the more stable air should dampen any chances of convection across most areas. As the previous mesoscale discussion mentioned, however, with increased/significant heating in the vicinity of the outflow boundary in northern Oklahoma, cannot completely rule out some convective development along this boundary which has potential to migrate back northward into the vicinity of southern Kansas. There is plenty of available buoyancy with MLCAPE in the vicinity of 3500- 4500 J/kg and RAP forecast soundings suggest effective bulk wind difference of 40-45kts along the southern tier of Kansas counties over the next several hours. Convective inhibition has been on a downward trend in the vicinity of the outflow over the past few hours, and latest radar imagery shows a couple of storms have already formed in the vicinity of Enid and Ponca City, OK. Most short term and hi- res guidance favor a dry scenario for southern Kansas, but think a few storms are certainly possible. After 00z, convective inhibition significantly increases across the entire forecast area once again, so although slight chance pops were maintained in the forecast for the evening and tonight, it is possible that these are still overdone for most areas within the forecast area, particularly before 07z or so. Temperatures have struggled today in the context of convective activity for much of the morning and early afternoon in southeast Kansas and portions of south central Kansas that were originally included in a heat advisory today. As a result, many counties were removed from the heat advisory early, and latest observations suggest even those counties that remain (Kingman, Harper, Sumner) will only reach advisory criteria for a brief time. Overnight tonight and early tomorrow morning, a similar scenario as last night/early this morning is expected with a complex of storms forming in north central and northeast Kansas and then propagating southeastward across the forecast area. The best chance for higher precip amounts appears again to be along the Flint Hills corridor and in southeast Kansas, where a Flash Flood Watch remains in tact beginning at 01z this evening and lasting through the morning tomorrow. Much higher rainfall amounts will be possible a little further northeast of the area, but with precipitable water (PW) values in excess of 2.0 inches in portions of central and southeast Kansas, storms will be very efficient rain producers and present a flood threat. In addition to flooding, with sufficient buoyancy, moderate mid-level lapse rates, and roughly 40 kts or so of bulk shear, some storms overnight/early tomorrow morning could be strong to severe with hail and strong winds as the main threats. By tomorrow, expect that most of the showers and storms will have pushed into the southern portions of the area and down into Oklahoma. However, have maintained POPs throughout the day, as models hint at another subtle shortwave in the overall synoptic flow could sustain shower/storm chances throughout the day and into the evening. Things should quiet down, at least temporarily, by around midday on Friday before another shortwave brings more chances of showers and thunderstorms overnight Friday night and again on Saturday evening/night. .LONG TERM...(Saturday through Wednesday) Issued at 330 PM CDT Wed Aug 7 2019 In the long range, the mid/upper high over the southwest U.S. is progged to slide slowly eastward across the southern CONUS from Saturday-Tuesday of next week. A frontal passage looks to continue the active pattern for the first half of next week, with fairly decent chances of showers and storms again during the Monday- Tuesday time frame. Temperatures will be more seasonable, with afternoon highs averaging in the upper 80s and low 90s each afternoon Saturday through the end of the period. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 625 PM CDT Wed Aug 7 2019 VFR conditions for all sites except for KCNU where their is a possibility of a low CIG deck overnight and early tomorrow. Anticipate VCSH and VCTS for KCNU and KSAL much of the overnight and morning hours tommorow due to the NW flow aloft and instability that is in place. Likely seeing another MCS type system roll through. It is possible this could seep as far south at KICT, however, I have kept mention out for now. Better TSRA chances will creep in tomorrow but not confident with timing with this fcst so I will keep out for now and add with later run. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 73 87 70 86 / 50 70 50 30 Hutchinson 72 86 69 85 / 40 60 30 20 Newton 71 84 70 84 / 60 70 50 30 ElDorado 71 84 70 85 / 60 70 60 30 Winfield-KWLD 73 87 71 87 / 40 50 50 30 Russell 70 85 67 87 / 50 40 20 30 Great Bend 71 86 68 85 / 40 40 30 20 Salina 71 83 69 86 / 60 70 30 20 McPherson 71 84 68 84 / 50 60 30 30 Coffeyville 73 85 72 87 / 50 60 60 40 Chanute 71 82 71 85 / 60 80 50 40 Iola 70 81 71 85 / 60 80 50 40 Parsons-KPPF 72 83 72 85 / 60 80 60 40 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday morning for KSZ053-070>072- 095-096-099-100. Heat Advisory until 8 PM CDT this evening for KSZ082-091-092. && SHORT TERM...TAV LONG TERM...TAV AVIATION...CWH
Hazardous weather outlook, Aug 7, 7:00 PM CDT, 1 hour 54 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 700 PM CDT Wed Aug 7 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-090000- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 700 PM CDT Wed Aug 7 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight A chance for storms capable of heavy rainfall and some severe weather is expected late this evening and overnight, generally northeast of a Russell to Wichita to Sedan line. Repeated rounds of heavy rain may lead to flash flooding and a flash flood watch has been issued for portions of the Flint Hills and southeast Kansas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Periodic chances of thunderstorms will remain in the forecast each day through early next week. Some strong or severe storms with heavy rain will remain possible through the period. Repeated rounds of heavy rain may lead to localized flooding concerns. Stay tuned, as daily thunderstorm chances will continue to be refined with subsequent forecasts. Heat indices could climb in the 100-105 degree range across southern Kansas each afternoon Thursday through early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, Aug 7, 4:54 PM CDT, 4 hours before
Special Weather Statement National Weather Service Wichita KS 454 PM CDT Wed Aug 7 2019 KSZ072-072230- Allen KS- 454 PM CDT Wed Aug 7 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Eastern Allen County in southeastern Kansas... * Until 530 PM CDT. * At 450 PM CDT...National Weather Service Doppler radar was tracking a strong thunderstorm with locally heavy rainfall over Moran, or near La Harpe...moving southeast at 40 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... La Harpe, Gas, Moran, Savonburg, Elsmore and Mildred. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3773 9524 3804 9543 3804 9508 3773 9509 TIME...MOT...LOC 2153Z 315DEG 42KT 3790 9522 HAYES
Special weather statement, Aug 7, 7:05 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Wichita KS
705 PM CDT Wed Aug 7 2019
KSZ096-080030-
Neosho KS-
705 PM CDT Wed Aug 7 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Neosho County in southeastern Kansas...
* Until 730 PM CDT.
* At 701 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near St. Paul...moving southeast at
25 mph.
Hail as large as nickels and 40 to 50 mph winds are possible with
this thunderstorm.
* Locations impacted include...
St. Paul and South Mound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this thunderstorm and
cause localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3739 9518 3746 9526 3759 9510 3758 9509
3739 9509
TIME...MOT...LOC 0003Z 313DEG 20KT 3748 9513
ESSpecial weather statement, Aug 7, 8:48 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Wichita KS
848 PM CDT Wed Aug 7 2019
KSZ070-080215-
Greenwood KS-
848 PM CDT Wed Aug 7 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northeastern Greenwood County in southeastern Kansas...
* Until 915 PM CDT.
* At 842 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles northwest of Hamilton, or 9
miles southwest of Madison...moving east at 15 mph. The
thunderstorm is developing rapidly! If you live Northern Greenwood
County you should be alert for threatening weather and listen for
possible warnings.
Hail around the size of nickels and wind around 50 mph are possible
with this thunderstorm.
* Locations impacted include...
Madison, Hamilton, Virgil and Thrall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3790 9601 3795 9637 3809 9636 3813 9636
3817 9600
TIME...MOT...LOC 0145Z 272DEG 14KT 3805 9628
ESThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:05 PM CDT | Special Weather Statement | ICT | Neosho | 25 min |
| Aug 7, 8:48 PM CDT | Special Weather Statement | ICT | Greenwood | 27 min |
| Aug 7, 9:36 PM CDT | Special Weather Statement | ICT | Wilson | 24 min |
| Aug 7, 10:34 PM CDT | Special Weather Statement | ICT | Wilson | 26 min |
| Aug 7, 10:39 PM CDT | Special Weather Statement | ICT | Sedgwick | 36 min |
| Aug 7, 10:44 PM CDT | Special Weather Statement | ICT | Greenwood, Labette, Neosho, Wilson, Woodson | 31 min |
| Aug 7, 11:28 PM CDT | Areal Flood Warning | ICT | Wilson | 9 hr |
| Aug 8, 12:18 AM CDT | Special Weather Statement | ICT | Labette | 27 min |
| Aug 8, 12:34 AM CDT | Special Weather Statement | ICT | Saline | 26 min |
| Aug 8, 12:48 AM CDT | Areal Flood Warning | ICT | Allen | 12 hr |
| Aug 8, 12:50 AM CDT | Special Weather Statement | ICT | Wilson | 25 min |
| Aug 8, 12:51 AM CDT | Special Weather Statement | ICT | Lincoln | 39 min |
| Aug 8, 12:59 AM CDT | Severe Thunderstorm Warning | ICT | Labette | 61 min |
| Aug 8, 1:09 AM CDT | Special Weather Statement | ICT | Harvey | 51 min |
| Aug 8, 1:11 AM CDT | Special Weather Statement | ICT | Greenwood | 49 min |
| Aug 8, 1:27 AM CDT | Special Weather Statement | ICT | Wilson | 33 min |
| Aug 8, 1:33 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 42 min |
| Aug 8, 2:01 AM CDT | Areal Flood Warning | ICT | Montgomery, Wilson | 12 min |
| Aug 8, 2:06 AM CDT | Special Weather Statement | ICT | Labette | 39 min |
| Aug 8, 2:10 AM CDT | Areal Flood Warning | ICT | Labette, Montgomery | 12 hr |
| Aug 8, 2:16 AM CDT | Special Weather Statement | ICT | Lincoln, Saline | 44 min |
| Aug 8, 2:27 AM CDT | Flash Flood Warning | ICT | Labette, Montgomery, Wilson | 8 hr |
| Aug 8, 4:39 AM CDT | Areal Flood Warning | ICT | Allen, Neosho | 5 min |
| Aug 8, 4:43 AM CDT | Flash Flood Warning | ICT | Allen, Neosho | 6 hr |
| Aug 8, 5:22 AM CDT | Flash Flood Warning | ICT | Lincoln, Saline | 4 hr |
| Aug 8, 5:26 AM CDT | Special Weather Statement | ICT | Harvey | 49 min |
| Aug 8, 5:49 AM CDT | River Flood Warning | ICT | Allen, Neosho | 31 hr |
| Aug 8, 5:49 AM CDT | River Flood Warning | ICT | Neosho | 49 hr |
| Aug 8, 5:49 AM CDT | River Flood Warning | ICT | Labette, Neosho | 3 days |
| Aug 8, 5:49 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 4 days |
| Aug 8, 7:40 AM CDT | Areal Flood Warning | ICT | Butler, Chase, Elk, Greenwood, Harvey, McPherson and 1 more | 11 hr |
| Aug 8, 8:24 AM CDT | Flash Flood Warning | ICT | Butler | 2 hr |
| Aug 8, 8:56 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 28 hr |
| Aug 8, 8:56 AM CDT | River Flood Warning | ICT | Montgomery | 47 hr |
| Aug 8, 9:01 AM CDT | Special Weather Statement | ICT | Sedgwick | 59 min |
| Aug 8, 9:05 AM CDT | River Flood Warning | ICT | Chase | 38 hr |
| Aug 8, 9:05 AM CDT | River Flood Warning | ICT | Chase, Lyon | 45 hr |
| Aug 8, 9:25 AM CDT | River Flood Warning | ICT | Allen | 17 hr |
| Aug 8, 9:42 AM CDT | Areal Flood Warning | ICT | Saline | 5 hr |
| Aug 8, 10:42 AM CDT | Areal Flood Warning | ICT | Allen, Labette, Montgomery, Neosho, Wilson, Woodson | 27 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.